@article{AL_2010_49_4_a4,
author = {K. S. Sviridov},
title = {Complementing a~finite subgroup of a~hyperbolic group by a~free factor},
journal = {Algebra i logika},
pages = {520--554},
year = {2010},
volume = {49},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2010_49_4_a4/}
}
K. S. Sviridov. Complementing a finite subgroup of a hyperbolic group by a free factor. Algebra i logika, Tome 49 (2010) no. 4, pp. 520-554. http://geodesic.mathdoc.fr/item/AL_2010_49_4_a4/
[1] É. Ghys, P. de la Harpe (eds.), Sur les groupes hyperboliques d'faprés Mikhael Gromov, Progress Math., 83, Birkhäuser, Boston, MA, 1990 ; E. Gis, P. de lya Arp (red.), Giperbolicheskie gruppy po Mikhailu Gromovu, Mir, M., 1992 | MR | Zbl | MR
[2] O. V. Bogopolskii, V. N. Gerasimov, “Konechnye podgruppy giperbolicheskikh grupp”, Algebra i logika, 34:6 (1995), 619–622 | MR
[3] N. Brady, “Finite subgroups of hyperbolic groups”, Int. J. Algebra Comput., 10:4 (2000), 399–405 | DOI | MR | Zbl
[4] M. R. Bridson, A. Haefliger, Metric spaces of non-positive curvature, Grundlehren Mathem. Wiss., 319, Springer-Verlag, Berlin, 1999 | MR | Zbl
[5] R. C. Lyndon, P. E. Schupp, Combinatorial group theory, Ergebn. Math. Grenzg., 89, Springer-Verlag, Berlin–Heidelberg–New York, 1977 ; R. Lindon, P. Shupp, Kombinatornaya teoriya grupp, Mir, M., 1980 | MR | Zbl | MR
[6] S. Billington, D. Epstein, D. Holt, Geodesics in word hyperbolic groups http://www.maths.warwick.ac.uk/~dbae/papers/geod.ps